# SDR SWIA201743666

- Difficulty date: August 7, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP HAS ONE DENT ON THE ON THE UPPER SURFACE.  COMPLIED WITH REPAIR IAW SRM.
